# SDR TIMA20230923007

- Difficulty date: September 23, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N194GA
- Make and model: Beech 1900C
- Aircraft serial: UB8
- Aircraft time: 41,953 hours, 53,607 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABOUT 15 MINUTES PRIOR TO LANDING DURING DESCENT INTO SLC, NOTICED A BAD SMELL. ABOUT A MINUTE AFTER I NOTICED THE SMELL THERE WAS SMOKING COMING UP FROM BEHIND THE DASH. DUMPED THE CABIN, THREW THE MASK ON, DECLARED AN EMERGENCY. I WAS OVER TVY AND ORIGINALLY ASKED TO LAND THERE, BUT AFTER DUMPING THE CABIN, TURNING MY HEATS AND LIGHTS OFF, AND GETTING FRESH AIR IN IT SEEMED THE SMOKE STOPPED SO I CONTINUED TO SLC.GOT OFF THE RUNWAY WITH NO SMOKE, SO TAXIED TO THE RAMP AND SHUTDOWN
